Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Feeling anxiety, stomach upset, dizziness and fear after stopping deanxit. What to do?

i used DEANXIT (2 pills a day) for almost 2 months, then i tried to stop it abruptly but i couldn t, then i gradually tapered the the dose to 1 pill a day for 2 weeks, then 1 pill every two days for another two weeks, then 1 pill every three days for another two weeks. I am off DEANXIT for a month now, but i still feel hard anxiety , dizziness , upset stomach , can t eat, feel annoyed of crowds, fear of nothing ... what should i do ... please help me
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Most likely reasons may be:

1. The actual duration of treatment might not have been completed

2. The dose would have been lower than what should have been

3. There may be some additional source for anxiety like any stress at family or work place

4. Taking substances like alcohol, smoking etc may complicate such picture

Consult a psychiatrist and discuss all these issues
Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor